MathSciNet Relay Station
MathSciNet bibliographic data
MR1709689 (2000i:54044) 54F15 (54B20 54G20)
Charatonik, Włodzimierz J. A homogeneous continuum without the property of Kelley. Topology Appl. 96 (1999), no. 3, 209–216.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement